# SDR 3GMA2025062502

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N485LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9614
- Aircraft time: 4,772 hours, 17,046 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENG FAIL CAUTION LIGHT ILLUMINATED AFTER TAKEOFF. ALL ENGINE INDICATIONS AND PERFORMANCE WERE NORMAL. NO OTHER ASSOCIATED CAUTION LIGHTS OR INDICATIONS OCCURRED.
